# SDR CALA2023022200511

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5322315152001
- Condition: Corroded
- Location: Fr28-32/Str41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H BETWEEN FR28-32 STRINGER 41R HAS CORROSION AT SPLICE AND AROUND FASTENERS A3NB-53-3-6105 PER HAECO LCQ NON ROU TINE 9292699/40699 GENERATED PER V919150 REMOVED AND REPLACED DISPART PULIKE AT R/H FR28-32-51-41R IAW A3 20 SRM 51-72-11-911-001 PERFORMED BY V061616
